# SDR GAIA99208

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTINGS INSIDE FACES ARE CORRODED.  ACCOMPLISHED REPAIR TO LEFT AND RIGHT LANDING GEAR FORWARD TRUNNION REAR SPAR ATTACH FITTINGS IAW BOEING TELEX PSS-MIA-99-00007H.  8110-3 DATED 9/3/99 ISSUED.  REF:  N/R'S 7428, 7431, 7434, AND 7435.  (X)
